The splitting theorem for manifolds of nonnegative ricci curvature

Jeff Cheeger, Detlef Gromoll

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)119-128
Number of pages10
JournalJournal of Differential Geometry
Volume6
Issue number1
StatePublished - 1971

Fingerprint

Nonnegative Curvature
Ricci Curvature
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

The splitting theorem for manifolds of nonnegative ricci curvature. / Cheeger, Jeff; Gromoll, Detlef.

In: Journal of Differential Geometry, Vol. 6, No. 1, 1971, p. 119-128.

Research output: Contribution to journalArticle

@article{d08f2f32fc934390b78121d23294b264,
title = "The splitting theorem for manifolds of nonnegative ricci curvature",
author = "Jeff Cheeger and Detlef Gromoll",
year = "1971",
language = "English (US)",
volume = "6",
pages = "119--128",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - The splitting theorem for manifolds of nonnegative ricci curvature

AU - Cheeger, Jeff

AU - Gromoll, Detlef

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=84972500359&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500359&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972500359

VL - 6

SP - 119

EP - 128

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -